Anxiety endo/the Pill


Not directly to do with endo but I'm hoping for some answers if anyone has experienced the same.

I've been suffering general anxiety for the last 3 months, to the point I feel sick, dizzy and headaches and the thought of doing anything physical more than a bit of walking makes me want to sit down! I'm convinced it's the yasmin pill. I went back on it 5 months ago after my surgery as not many pills have been good for me. Has anyone had this happen after taking hormonal contraception?

Or is there a chance it's endo? Though I doubt it.

I just want to feel better. After years of suffering with endo I thought I was over the worst part but this is really hard.

2 Replies

  • I find that yasmin improves my mood personally but all other kinds of pill mess me up. It could be endo as i know it makes me really low. being constantly ill and/or in pain is a real knock down and depressing. I know i become a recluse when i have a bad time with endo. However it doesnt really improve my pain or tiredness or period agony.

    I would just make sure you exercise and eat healthily and at least your body will be at its best to deal with everything

    I hope your situation improves soon lovely xx

  • Thank you so much for your reply xx

You may also like...